T Nation

Creatine Gut! Is this Common?

#1

Been taking creatine for a few weeks now and my stomach has ballooned. (Iv always got a stomach but it is noticeably bigger)

Is this a common problem, and does it sort itself out? Hi

#2

no it didn’t.

1 Like
#3

I can’t take creatine because it causes me to hold water in my stomach. It never really made me feel stronger anyway. I don’t miss it.

#4

My face always feels really flush when I take it. Might be in my head or I’m crazy but I no longer take it and don’t care. Love telling the guys at GNC store I don’t want any when they try to sell it. You’d think I’d have killed somebody.

#5

I think it works really good for those super skinny kids still in school that can’t put on any weight no matter what they eat. Creatine fills them with water and they look better.

#6

I am loading it up right now at 20g a day for a power lifting meet in two days. Not cutting weight, so I figure any bloat I can get should help and keep the joints a bit safer.